# SDR ASAA03100687

- Difficulty date: December 31, 2003
- Submitted: March 4, 2004
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 654581922
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING SCHEDULED D-CHECK, FOUND THE WEB AT FUSELAGE STATION 260.5, STRINGER 27L HAS ELONGATED HOLES.  REPAIRED WEB PER SRM AND EA.  (M)
